Open Access
Translator Disclaimer
Summer 2017 Two-weight norm inequalities for the higher-order commutators of fractional integral operators
Caiyin Niu, Xiaojin Zhang
Adv. Oper. Theory 2(3): 201-214 (Summer 2017). DOI: 10.22034/aot.1612-1075

Abstract

In this paper, we obtain several sufficient conditions such that the higher-order commutators $I_{\alpha,b}^m$ generated by $I_\alpha$ and $b\in \textrm{BMO}(\mathbb{R}^n)$ is bounded from $L^p(v)$ to $L^q(u)$, where $\frac{1}{q}=\frac{1}{p}-\frac{\alpha}{n}$ and $0 \lt \alpha \lt n$.

Citation

Download Citation

Caiyin Niu. Xiaojin Zhang. "Two-weight norm inequalities for the higher-order commutators of fractional integral operators." Adv. Oper. Theory 2 (3) 201 - 214, Summer 2017. https://doi.org/10.22034/aot.1612-1075

Information

Received: 9 December 2016; Accepted: 21 March 2017; Published: Summer 2017
First available in Project Euclid: 4 December 2017

zbMATH: 1373.42020
MathSciNet: MR3730049
Digital Object Identifier: 10.22034/aot.1612-1075

Subjects:
Primary: 42B20
Secondary: 42C35

Keywords: BMO , fractional integrals , higher-order commutators , two-weight

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.2 • No. 3 • Summer 2017
Back to Top